# SDR WX0A2014122272308

- Difficulty date: December 15, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N426NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49437
- Aircraft time: 53,887 hours, 51,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMER LIGHTS OUT IN TAIL CONE COMPARTMENT.  ONE EMER LIGHT OUT FWD OF AFT CABIN DOOR.  REPLACED EMER BATTERY PACK AT B5 27 IAW MM 33-53-00.  OPERATIONS CHECKED GOOD.
